# SDR SIMA20121129001

- Difficulty date: November 29, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 5,034 hours, 3,160 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451044UG00
- Part serial: 428436101
- Condition: Faulty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3661 EN ROUTE TO LAX FA REPORTED AN ODD ODOR IN THE CABIN.  CAPT NOTICED THE ODOR.  INSTRUCTED FA TO ADVISE HIM IF THE ODOR CHANGED OR INTENSIFIED.  FA CALLED BACK AND ADVISE THAT THE ODOR WAS STRONGER AROUND ROW 10.  FA QUESTIONED SOME PAX AND CHECKED THE OVERHEAD BINS.  NO SMOKE WAS NOTICED.  COMPLETED ALL RELEVANT CHECKLISTS.  DECLARED AN EMERGENCY AND ELECTED TO DIVERT TO ELP.  REQUESTED CFR TO STANDBY.  AC LANDED WITHOUT INCIDENT AND WAS REMOVED FROM SERVICE.  NO ELECTRICAL ODORS WERE NOTED.  DURING INSPECTION FOUND THE NR 2 COFFEEMAKER TO BE BAD.  FUNCTIONAL CHECK FLIGHT REQUIRED FOR ELECTRICAL BURN SMELL IN OVERHEAD ROW 10.  THE AIRCRAFT WAS RELEASED FOR FUNCTIONAL CHECK FLIGHT ONLY.  FUNCTIONAL FLIGHT CHECK WAS FOUND SATISFACTORY. REMOVED AND REPLA
